# SDR SWAA041024

- Difficulty date: April 9, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 69,148 hours, 75,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 101114
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT CABIN EMERGENCY EXIT LIGHT INOP.  RELAMPED EMERGENCY EXIT LIGHT PER MM.
